Discussions By Condition: Medical Errors

Our bodys change

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • September 3, 2010
  • 00:23 PM

I've been on the nuvaring for a few years and just recently came off it. I found it the best bc ever but everyone is different and our bodys can or can't handle hormone changes. It's almost been a month of being off bc and yes I have had very sore and sensitive nipples but no other real side effects. Hope all goes well for everyone dealing!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?